Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Has eczema, skin on palms keep peeling, on Cel cept. Gets cleared but comes again. Suggest?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2001
Answered : 1106 Questions
my husband has been dealing with eczema for over 4 months the skin on the palms of his hands keep peeling off in sheets he literally has no skin there. he is on cel cept for about 5 weeks and it started to clear up but it has come basck again and is worse than ever. can this ber more than eczema pleae help us we have been to 3 doctors and are now desperate
Posted Wed, 9 Oct 2013 in Skin Hair and Nails
Answered by Dr. Jose Ignacio Artero Munoz 1 hour later
Brief Answer:
Dyshidrotic Eczema

Detailed Answer:

Delighted to be able to help.

By the symptoms you refer, her husband suffers from Dyshidrotic Eczema
Dyshidrotic Eczema is a pathology localized on palms and soles with Peeling and fissures .The cause is unknown, complicating the treatment.

If we know that the hand contact with water, detergents or solvents or stress aggravate the injuries.
The treatment is performed initially with topical creams.
If symptoms do not improve, treatment by mouth is recommended:
-First with corticosteroids such as prednisone 30 mg per day.
-If the lesions do not respond to corticosteroids are used
immunosuppressive drugs as you refer (mycophenolate) or cyclosporine.
-If immunosuppressive drugs are not effective , are used monoclonal antibodies
as rituximab.
Treatment with immunosuppressive drugs and monoclonal antibodies may have
significant adverse effects,is needed constant medical supervision.
Your husband should go as soon as possible to your dermatologist to assess the most appropriate treatment for him.
Dyshidrotic Eczema is a chronic pathology but with referred treatments
improve the symptoms.

Hope, I have answered your query. If you have any further questions I will be happy to help.If you do not have any clarifications, please don’t forget to evaluate my answer.

I wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor